# SDR CALA2016042895314

- Difficulty date: April 28, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 65,759 hours, 7,456 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVER THE WING EMER EXIT LIGHTS, ALL INOPERATIVE.  CHANGED POWER SUPPLY IAW MM33-51-04.  OPERATIONS CHECKED GOOD.
